# SDR USAA2010081291646

- Difficulty date: August 10, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 70,996 hours, 48,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6548240503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C20 - MAJOR REPAIR - HORIZONTAL STABILIZER LEFT AFT ATTACH POINT AREA FOUND CRACK ON INTERNAL RE-ENFORCEMENT SKIN AT BS1138, S12L.  REPLACED HORIZONTAL STABILIZER FRAME STRAP AT BS1138, S12L IAW B737 SRM 53-00-01 & B737 SRM 51-40-02.
